MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE COBRA SUTURE PASSER, HOOK; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE COBRA SUTURE PASSER, HOOK; ACCESSORIES, ARTHROSCOPIC
Catalog Number 3910-900-092
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the needle became bent while the device was in use.
 
Additional Manufacturer Narrative
The product was returned for investigation and the failure mode will be monitored for future reoccurrence.The failure(s) identified in the investigation is consistent with the complaint record.Alleged failure: bent needle.The probable root causes could be: use of excessive force, attempt to pass through thick tissue or bone, excessive tissue loaded into jaws, attempt to load or pass incompatible suture, technique error.Manufacture date is not known.
 
Event or Problem Description
It was reported that the needle became bent while the device was in use.

Brand Name
COBRA SUTURE PASSER, HOOK
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17801806
Report Number0002936485-2023-00994
Device Sequence Number20571351
Product Code NBH
UDI-Device Identifier07613327413588
UDI-Public07613327413588
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-900-092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown